MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL

ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL
Model Number 1011487-12
Medical Device Problem Codes Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat the right renal artery with 80% stenosis.The 4.0x12 mm herculink elite stent delivery system (sds) was advanced to the lesion and resistance was noted with the guiding catheter, and it was seen angiographically that the stent had dislodged from the delivery system.The delivery system was removed and the stent was retrieved by inflating a balloon to pull the stent back.There were no adverse patient sequela and there was no clinically significant delay in the procedure.Another same size herculink sds was used to complete the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stent dislodgement was confirmed.The reported difficulty advancing could not be tested due to the condition of the returned device as the stent was already dislodged.In this case, it is likely that the reported resistance noted with the guiding catheter was due to anatomical conditions.It is likely that the guiding catheter was bent, or the inner diameter was reduced in the anatomy causing resistance during advancement and ultimately causing the reported stent dislodgement.As a result, unexpected medical intervention was required to retrieve the dislodged stent by inflating a balloon to pull the stent back.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
HERCULINK ELITE
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20799027
Report Number2024168-2024-14029
Device Sequence Number6895166
Product Code NIN
UDI-Device Identifier08717648077821
UDI-Public(01)08717648077821(17)251031(10)2111061
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number1011487-12
Device Catalogue Number1011487-12
Device Lot Number2111061
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2024
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED GUIDING CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown